MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1176/ajp.134.3.308

Медицинская библиотека · The American journal of psychiatry · 1977

Phenothiazine-induced bulbar palsy-like syndrome and sudden death.

Solomon K

Клинический случайСтатьяПеревод в очереди

Аннотация

There have been periodic case reports of sudden death due to aspiration or asphyxiation in patients receiving phenothiazines. The mechanism of death is unknown. The author reports a case of a drug-induced bulbar palsy-like syndrome in a man receiving fluphenazine enanthate and reviews the literature on sudden respiratory death and phenothiazines. He postulates that phenothiazine-induced bulbar palsy may cause laryngeal and/or pharyngeal dysfunctions that are responsible for aspiration.

Для цитирования: Solomon K. Phenothiazine-induced bulbar palsy-like syndrome and sudden death.. The American journal of psychiatry. 1977. DOI: 10.1176/ajp.134.3.308.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.